Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on a result of Levine and Lifschitz


Authors: I. I. Hirschman and J. A. Jenkins
Journal: Proc. Amer. Math. Soc. 1 (1950), 390-393
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9939-1950-0036346-7
MathSciNet review: 0036346
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Lévine and M. Lifschetz, Quasi-analytic functions represented by Fourier series, Rec. Math. [Mat. Sbornik] N. S. 9 (51) (1941), 693–711 (Russian, with English summary). MR 0005135
  • [2] S. Mandelbrojt, Séries de Fourier et classes quasianalytiques de fonctions, Paris, 1935.
  • [3] -, Review of [1], Mathematical Reviews vol. 3 (1942) p. 106.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0036346-7
Article copyright: © Copyright 1950 American Mathematical Society